# SDR MWEA98457

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39148671
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SKIN REPLACEMENT LONGERON 25 RIGHTS END FITTING AT FUSELAGE STATION 996 WAS FOUND CORRODED.  REMOVED AND REPLACED FITTING.
